# SDR FDEA200904161311

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEADING EDGE SLAT JACK RIB 4A REPAIR PERFORMED IAW EA 6-5740-129105 AND RAS/BAE/1009425/2009 ISSUE "A".
